Top
10
Doctor insights on: I Have Mentrual Cramps I Took Midol But I Wont Get Better What Else Can I Take

Share
1

1
I have mentrual cramps I took midol but I wont get better what else can I take?

I have mentrual cramps I took midol but I wont get better what else can I take?

NSAID: The standard midol contains acetominophen (like tylenol), pyrilamine (an antihistamine) and caffeine. Often cramps are helped most by non-steroidal anti-inflammatories like aspirin, ibuprofen, or Naproxen sodium. The midol extended relief contains Naproxen and the midol cramps and body aches contains ibuprofen. Sometimes a heating pad can help, too. ...Read more

See 1 more doctor answer

Menstrual (Definition)

Menstrual refers to the monthly cycle in women which prepares the female for ovulation, generally once per month, which is that time of month that the egg can be fertilized by the male sperm, for the purpose of reproduction. Menstrual cycles start at the first day of menstruation. (it's always been curious to me that 'menstrual' and ...Read more


4

4
I have really bad menstrual cramps and I want to take midol but I haven't eaten anything yet. Is that okay?

Okay: Midol contains Acetaminophen 500 mg (pain reliever), Caffeine 60 mg (stimulant), and Pyrilamine maleate 15 mg (antihistamine). They can be taken on an empty stomach. However NSAIDS - ibuprofen/naproxen may help more, but they need to be taken with food to reduce gastric irritation. ...Read more

5

5
Im allergic to ibuprofin, can I take midol for menstrual cramps?

Im allergic to ibuprofin, can I take midol for menstrual cramps?

Midol is Ibuprofen: Nope. They are the same drug or the same class of drug. ...Read more

8

8
I took two Midols for menstrual cramps and it's been a hour and a half and I still have cramps, could I take an Advil any time soon?

I took two Midols for menstrual cramps and it's been a hour and a half and I still have cramps, could I take an Advil any time soon?

Midol/Advil dosing: There are different formulations of Midol that either have acetamenophen, ibuprofen, or naproxen in them. Please take a look at the active ingredients to see which main pain reliever it contains. If Ibuprofen, it usually contains 200mg per gel cap. You probably have taken 400mg and could take another 2 Advil of 200mg ibuprofen apiece, if you have no history of liver disease, Also try applying heat ...Read more